MAUDE Adverse Event Report: Wilson-Cook Medical Inc (Cook Endoscopy) ECLIPSE TTC WIRE GUIDED BALLOON DILATOR; Dilator, Esophageal

Wilson-Cook Medical Inc (Cook Endoscopy) ECLIPSE TTC WIRE GUIDED BALLOON DILATOR; Dilator, Esophageal
Model Number G25633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
ECLIPSE TTC WIRE GUIDED BALLOON DILATOR
Common Device Name
Dilator, Esophageal
Manufacturer (Section D)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc (Cook Endoscopy)
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50236416
Report Number1037905-2026-00412
Device Sequence Number10292310
Product Code KNQ
UDI-Device Identifier00827002256330
UDI-Public(01)00827002256330(17)281013(10)W4977777
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25633
Device Catalogue NumberECL-18X5.5
Device Lot NumberW4977777
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown